# SDR SWAA2024040964529

- Difficulty date: March 17, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-794 Rbl23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 WL156.4 AND RBL23 AFT CARGO COMPARTMENT.  REPLACED WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794.3 WL156.4 AND RBL23 AFT CARGO IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A0081 SHEET 31 REV-.
